EconPapers    
Economics at your fingertips  
 

Robust error estimates for regularization and discretization of bang–bang control problems

Daniel Wachsmuth ()

Computational Optimization and Applications, 2015, vol. 62, issue 1, 289 pages

Abstract: We investigate the simultaneous regularization and discretization of an optimal control problem with pointwise control constraints. Typically such problems exhibit bang–bang solutions: the optimal control almost everywhere takes values at the control bounds. We derive discretization error estimates that are robust with respect to the regularization parameter. These estimates can be used to make an optimal choice of the regularization parameter with respect to discretization error estimates. Copyright Springer Science+Business Media New York 2015

Keywords: Optimal control; Bang–bang control; Tikhonov regularization; Parameter-choice rule; 49K20; 49N45; 65K15 (search for similar items in EconPapers)
Date: 2015
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
http://hdl.handle.net/10.1007/s10589-014-9645-0 (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:coopap:v:62:y:2015:i:1:p:271-289

Ordering information: This journal article can be ordered from
http://www.springer.com/math/journal/10589

DOI: 10.1007/s10589-014-9645-0

Access Statistics for this article

Computational Optimization and Applications is currently edited by William W. Hager

More articles in Computational Optimization and Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-03-20
Handle: RePEc:spr:coopap:v:62:y:2015:i:1:p:271-289